211P - Risk of selected gastrointestinal and hepatic toxicities in cancer patients treated with nintedanib; a meta-analysis.

Date 17 December 2016
Event ESMO Asia 2016 Congress
Session Poster lunch
Topics Anticancer agents
Oesophageal Cancer
Complications/Toxicities of Treatment
Gastrointestinal Cancers
Presenter Nermean Bahi Eldin
Citation Annals of Oncology (2016) 27 (suppl_9): ix53-ix67. 10.1093/annonc/mdw581
Authors N. Bahi Eldin1, H. El Halawani1, O. Abdel-Rahman2
  • 1Clinical Oncology, Ain Shams University Hospital, 11136 - Cairo/EG
  • 2Oncology, Ain Shams university Faculty of medicine, 11361 - Cairo/EG

Abstract

Background

Ameta-analysis of the risk of selected GI and hepatic toxicities associated with nintedanib has been conducted.

Methods

Randomized phase II and III trials of cancer patients on nintedanib; describing events of diarrhea, vomiting, elevated alanine aminotransferase (ALT) and elevated aspartate aminotransferase (AST) constituted the eligible studies.

Results

After exclusion of ineligible studies, a total of 9 clinical trials were considered eligible for the analysis.The OR for high-grade diarrhea was 3.70 [95% CI: 1.20, 11.48; P = 0.02]; high-grade vomiting: 1.38 [95% CI: 0.76, 2.51; P = 0.28]; high-grade elevated ALT: 6.42 [95% CI: 1.39, 29.78; P = 0.02]; high-grade elevated AST: 7.13 [95% CI: 3.55, 14.29; P 

Conclusions

Analysis of data demonstrated that nintedanib-based regimens are associated with a higher risk of high-grade diarrhea, elevated ALT and elevated AST. Moreover, there is a proportional relationship between nintedanib dose and the risk of elevated transaminases.

Clinical trial indentification

Legal entity responsible for the study

N/A

Funding

N/A

Disclosure

All authors have declared no conflicts of interest.